# SDR UPS08854006

- Difficulty date: November 22, 2008
- Submitted: December 3, 2008
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A L1 DOOR HOLD OPEN LATCH AT FS 16 BETWEEN LONGERONS L-15L AND L-16L CRACK AT LOWER AFT CORNER OF PRODUCTION TRIMOUT.  THE CRACK AND EXISTING STOP DRILL MEASURES 0.70 INCH LENGTH.  COMPLIED WITH EO DC8-5330-31311-A.
